MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 16 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 16 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Model Number 9612-16-500
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via bha.During the surgery, when the nurse tried to attach the centralizer to a stem, there was an abnormal noise and there was a crack in the centralizer.So, they could not use the centralizer.The sales rep didn't seem to think the nurse had applied excessive force.The surgery was completed without any surgical delay.There was no harms to the patient.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.B1 (adverse event) and b2 should not have been checked.

Brand Name
C STEM VOID CENTALIZER 16 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11177584
Report Number1818910-2021-01242
Device Sequence Number2947026
Product Code LZN
UDI-Device Identifier10603295235873
UDI-Public10603295235873
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9612-16-500
Device Catalogue Number961216500
Device Lot Number8446445
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Initial Date Received by Manufacturer 12/20/2020
Supplement Date Received by Manufacturer01/21/2021
03/18/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date01/28/2021
03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C STEM VOID CENTALIZER 16 DM; UNKNOWN HIP FEMORAL STEM; C STEM VOID CENTALIZER 16 DM; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;